# SDR AWXA200500887

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53472189202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK DISCOVERED GALVANIC CORROSION ON DUMMY RAIL FROM FS 66+5 TO FS 68-5, FROM -Y1170 TO -Y1292.  REMOVED CORROSION FROM DUMMY RAIL, FROM FS 66+5 TO FS 68-5, FROM -Y1170 TO -Y1292 IAW AIRBUS 320 SRM 51-74-00.  REWORK FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  REMOVED DUMMY RAIL FROM FS 66+5 TO FS 68-5, FROM -Y1170 TO -Y1292 IAW AIRBUS 320 SRM 51-42-11.  PREPARED NEW DUMMY RAIL FOR INSTALLATION IAW AIRBUS 320 SRM 51-49-11.  REPAIR PARTS INSTALLED FROM FS 66+5 TO FS 68-5, FROM -Y1170 TO -Y1292 IAW AIRBUS 320 SRM 51-42-11.
